A 50-year-old female patient, who had had a long-term history of myelodysplastic syndrome and type II diabetes mellitus, had developed acute myelogenous leukemia and received allogeneic bone marrow transplantation (BMT). She was being treated with tacrolimus, methotrexate and prednisolone for prophylaxis and treatment of graft-versus-host disease, and with intensive insulin therapy for better glycemic control. The patient suddenly developed marked leg edema at 27 days after starting intensive insulin therapy (on day 40 after BMT) without coexistence or exacerbation of apparent causes such as renal failure, cardiac dysfunction or leg thrombosis around the onset of leg edema. Interestingly, the leg edema regressed soon after daytime hyperglycemia and intensive insulin therapy were performed. Histopathological examination revealed slight dermal edema and small bullae with little inflammatory infiltration but no signs of autoimmune blistering diseases or vasculitis. These findings indicate that the present case may be considered a form of so-called insulin edema occurring during intensive insulin therapy after BMT.